# SDR DL757081399

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 146N539113
- Condition: Corroded
- Location: Bs 1510-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SIDEWALL SUPPORT BS 1510 TO BS 1530 LBL 19.  REPAIRED ON NR 00042 PER 51-40.
